Source: Methods Appl. Anal.
Volume 17, Number 2
In this paper , the author proves a Liouville type theorem for some Hessian entire
inequality with sub-lower-critical exponent, via suitable choices of test functions and the argument
of integration by parts .
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text